Groups of order automorphisms of operator intervals

Šemrl, Peter: Groups of order automorphisms of operator intervals. Acta scientiarum mathematicarum, (84) 1-2. pp. 125-136. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_125-136.pdf
Hozzáférés joga: Campus

Download (177kB)

Abstract

The known descriptions of the groups of order automorphisms of operator intervals are very simple with only one exception: there are two known results describing the general form of order automorphisms of the effect algebra and they both look quite complicated. It is the aim of this paper to show that the group of order automorphisms of the effect algebra is isomorphic to the group of order automorphisms of any other proper operator interval. After proving this statement we will present a new description of order automorphisms of the effect algebra explaining better that the case of the effect algebra is not more complicated than the other operator intervals.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 125-136
ISSN: 0001-6969
Uncontrolled Keywords: Automorfizmus, Algebra
Additional Information: Bibliogr.: p. 135-136. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 09:56
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55806

Actions (login required)

View Item View Item